# SDR UIEA9928

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29255
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT FX076 - TAKEOFF ABORTED AT 138 KNOTS DUE FIRE WARNING ALARM (AURAL AND VISUAL).  AFTER REJECTED TAKEOFF (THROTTLES IDLE, FULL REVERSE, MAX BRAKING) NO FURTHER INDICATION.  WAS UNABLE TO DETERMINE WHICH ENGINE CAUSED WARNING.  INSPECTED ALL ENGINES AND NO DAMAGE FOUND.  PERFORMED CHAPTER 5 HIGH ENERGY STOP INSPECTION AND CMC GROUND TEST, NO ABNORMALTIES NOTED.  PERFORMED ENGINE RUN-UP AND WAS UNABLE TO DUPLICATE DISCREPANCY.  NO CMC MESSAGES RECORDED IN PLF (PRESENT LEG FAULTS) OR EF (EXISTING FAULTS).  (X)
